# SDR IPXA2021082873236

- Difficulty date: August 19, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 21,368 hours, 13,498 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5320405
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300MCD FLOOR PANEL 221SF COMPOSITE DAMAGED (CORE EXPOSED)COMPLIED WITH SREO A300-5320-42722-F.
